# SDR SWAA2024101634201

- Difficulty date: September 4, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA344 AND RBL31 FWD GALLEY AND LAV 2024-565236 CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND RBL31 FWD GALLEY AND LAV<[01] REPLACED WEB - INTERCOSTAL LOC FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND RBL31 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 39 REV: ?;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL LOC FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND RBL31 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 39 REV: ?; SEE INDIVIDUAL SIGNOFF BELOW.;[03] CERTIFIED CORRECTIVE ACTION STEP 2
